# SDR P5CA0401270

- Difficulty date: November 1, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 77,050 hours, 18,754 cycles
- Engine: Pwa JT9D7Q
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: TX
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

A/C RETURN TO BLOCK DUE TO FUEL GOING OVERBOARD FROM RIGHT WING VENT BOX.  DRAINED SURGE TANK, CHECKED FUELING SYSTEM PER AMM 28-21-00, CHECKS NORMAL WITH ALL PUMPS RUNNING & FUELING DUCTS PRESSURIZED.
